Jump to content
Important Survey - Please Participate ×

Palpitations & PAC's


[Ro...]

Recommended Posts

I was prescribed 4mg ativan daily for 2 months, then 1mg klonopin daily for 14 months for panic disorder. I tapered for a month and have been benzo free for 30 days. I've had crazy side effects from both drugs but the entire time I was taking them but the dr made me believe it was just my anxiety. Now that I'm off of these drugs I'm battling wd symptoms such as palpitations and PAC's. They seem to be coming less intense as every day passes but not fast enough, they are driving me crazy. How long could this last and what can I do to help them?
Link to comment
Share on other sites

Hello Roy91,

 

Welcome to Benzo Buddies! You did a really fast taper from a very strong benzo, klonopin.  Your dose was also fairly significant. At 30 days off you are still in the early stages of recovery. The symptoms can be the strongest at this point.

 

The good thing is that the intensity of your symptoms seems to be easing up. Sadly, no one can predict how long they will last, each of us will have our own withdrawal and recovery. 

 

I know just how crazy and awful the symptoms can be. The best thing is to try to distract from them. I had my 'bag of tricks' of distraction tools that I would use daily and sometimes through the night.

 

I'll give you a couple of helpful links. The first is to the Post Withdrawal Recovery Board where you can receive feedback from members. The second is a very informative thread about what is happening during this process. 

 

We do understand what you are going through, withdrawal can be very challenging.  We'll offer support and encouragement so let us know how we can help.

 

Post-withdrawal Recovery Support 

 

What's happening inside your brain

 

pianogirl  :)

Link to comment
Share on other sites

×
×
  • Create New...